Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Feb 28, 2024, 6:22 AM EST for Muskingum County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2024, 6:22 AM EST (11:22 UTC)
- Expired
- Feb 28, 2024, 6:45 AM EST
- In force
- 23 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Muskingum County, OH
The radar
The Pittsburgh radar (KPBZ), 159 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 4:40 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 11.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:55 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 28, 3:55 AM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
355 AM EST Wed Feb 28 2024
.SYNOPSIS...
Showers and thunderstorms will cross the region today ahead of
a strong cold front, posing the risk for strong wind gusts,
large hail, and localized heavy rains. Much colder air behind
the front will return the area to below normal temperatures on
Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEY MESSAGES:
- Additional showers and thunderstorms expected ahead of
approaching surface cold front.
- Risk for damaging wind will mainly be associated with showers
right along frontal boundary.
- Strong wind gusts also favored over higher terrain given
closer proximity to low level jet.
- Rapid drop in temperature expected behind the front with
precipitation chances diminishing as well.
_______________________________________________________________
A strong surface cold front will rapidly move through Ohio this
morning and then clear the rest of the forecast area by late
afternoon. Impressive jet-ascent right along the boundary will
work to support showers and storms until the front clears. With
the jet, and multiple crossing shortwave troughs, showers and
storms will move through the area well ahead of the front. The
coverage of storms continues to look isolated to scattered as
instability is limited. However, there is plenty of wind shear
which would work to support updrafts and could allow taller
updrafts to tap into the very strong winds aloft. Additionally,
with lowered February freezing levels, large hail will be
possible as well. Even outside of thunderstorms, strong wind
gusts will remain a threat for the entire area as elevated
instability will work to bring the strong winds aloft to the
surface. Strong wind gusts will continue after FROPA as pressure
rises and cold air advection continue to pull the winds aloft
to the ground. It is possible that a more organized line of
convection will develop right ahead of the cold front which
could present the greatest threat for strong to severe storms.
As the front rushes eastward and clears the area, much colder
and drier air will spread across the region. This will bring a
rapid end to the precipitation behind the front and also cause
surface temperatures to fall. High temperatures today will be
reached in the morning or early afternoon, depending on the
timing of the front, and will fall 20 to 25 degrees by the
evening.
The other concern for today is the threat for heavy rain fall.
Models are showing highly anomalous PWATs for late February
which will make for very efficient rainfall, particularly within
stronger storms. NBM probabilities for >1.00 inch of rain are
generally 40-70% and focused south of I-80. The lower numbers
are to the north and the higher numbers are over counties within
the current flood watch.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
KEY MESSAGES:
- Lake enhanced/upslope snow showers possible Wednesday night
- Much colder temperatures Thursday.
- Dry Thursday with decreasing cloud cover.
- Warmer Friday with increasing cloud cover. A late day shower
is possible.
______________________________________________________________
With a strengthening nw flow and strong cold air advection, snow
showers are possible Wednesday evening and into the overnight
hours. The areas with the best chance to see snow will be the
I-80 corridor and the ridges. However, as much drier air
continues to overspread the region, the risk for snow showers
will taper off.
Large surface high will move toward and settle over the region
on Thursday. This should keep the area dry and allow for the
morning cloud cover to dissipate. Temperatures Thursday will
return to below normal levels.
Brief height rises Friday, and southerly flow on the backside
of the exiting low, will promote warm air advection and a
moderation in temperatures. A shortwave trough will move over
western Ohio late Friday and cause an increase in clouds during
the afternoon. Temperatures Friday will average close to 10
degrees above normal.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
KEY MESSAGES:
- A warming trend follows for Friday into next week, with a
couple chances of light precipitation.
_______________________________________________________________
A crossing shortwave trough will increase the threat for light
rain showers Friday night and Saturday morning. NBM
probabilities for >0.10 inches are highest southeast of PIT,
about 40-50%, and then north of I-70, where they drop off to 10
to 20%. Have focused higher PoPs over northern WV and the ridge
counties Friday night.
Strong height rises aloft are then favored into early next
week.
The longwave pattern will support eastern CONUS ridging and
western CONUS troughing, leading to well above normal
temperature and only intermittent chances for precipitation
dependent on low pressure systems tracking to the west of the
Upper Ohio River Valley.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Another shortwave ahead of the main trough/sfc cold front will
bring showers and an isolated threat for thunder early this
morning. MVFR conditions are expected as low level moisture
increases. Included predominant showers in the tafs, though it
will not be raining the entire time. A crossing low-level jet
will also result in a LLWS potential through early morning.
The strong cold front will cross the region from late morning
through early afternoon. MVFR is expected, along with isolated
embedded thunderstorms. Maintained the VCTS mention for this
potential. Wind should also increase through the day Wednesday
with a tightening pressure gradient. Strong pressure rises, cold
advection, and steepening low level lapse rates should result in
gusts to 35 kt from the WSW-W near and after FROPA. MVFR should
continue after FROPA, with a few snow showers possible in strong
cold advection. VFR return is expected areawide before 06Z
Thursday.
.Outlook...
VFR should return, and wind will diminish Thursday and Friday
under building high pressure. Restrictions are possible Saturday
with a crossing trough, before VFR returns Sunday under high
pressure.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through this evening for PAZ031-075-076.
OH...Flood Watch through this evening for OHZ068-069.
WV...Flood Watch through this evening for WVZ004-012-021-509>514.
Wind Advisory from 1 PM this afternoon to 10 AM EST Thursday
for WVZ512>514.
&&
SYNOPSIS...22/Frazier
NEAR TERM...22
SHORT TERM...22
LONG TERM...22/Frazier
AVIATION...WM/RackleyHazardous weather outlook, Feb 28, 3:39 AM EST, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 339 AM EST Wed Feb 28 2024 OHZ039>041-048>050-057-058-PAZ007>009-013>015-020-WVZ001-002-290845- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Beaver-Hancock-Brooke- 339 AM EST Wed Feb 28 2024 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. Strong wind gusts are possible today, notably associated with storms along and ahead of a potent cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ059-PAZ016-021-022-029-073-074-077-078-WVZ003-290845- Belmont-Jefferson PA-Allegheny-Armstrong-Washington-Westmoreland- Higher Elevations of Westmoreland-Indiana- Higher Elevations of Indiana-Ohio- 339 AM EST Wed Feb 28 2024 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania and the northern panhandle of West Virginia. .DAY ONE...Today and tonight. Isolated severe storms are possible today. The main threat will be large hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ068-069-PAZ031-075-076-WVZ004-012-021-509>511-290845- Noble-Monroe-Greene-Fayette-Higher Elevations of Fayette-Marshall- Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- 339 AM EST Wed Feb 28 2024 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. Isolated severe storms are possible today. The main threat will be large hail and localized gusty wind. Rounds of heavier rainfall will also increase the risk for flooding, especially in small creeks and other low lying, flood prone locations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ512>514-290845- Eastern Preston-Western Tucker-Eastern Tucker- 339 AM EST Wed Feb 28 2024 ...FLOOD WATCH IN EFFECT FROM THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 1 PM TODAY TO 10 AM THURSDAY... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Isolated severe storms are possible today. The main threat will be large hail and localized gusty wind. Rounds of heavier rainfall will also increase the risk for flooding, especially in small creeks and other low lying, flood prone locations. The threat for strong winds gusts will continue tonight. Gusts to 55mph are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The threat for strong winds gusts will Thursday morning. Gusts to 55mph are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 28, 1:58 AM EST, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
158 AM EST Wed Feb 28 2024
OHZ059-PAZ029-031-WVZ003-004-280730-
Belmont OH-Greene PA-Washington PA-Marshall WV-Ohio WV-
158 AM EST Wed Feb 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BELMONT...
SOUTHWESTERN WASHINGTON...NORTHWESTERN GREENE...OHIO AND MARSHALL
COUNTIES THROUGH 230 AM EST...
At 158 AM EST, Doppler radar was tracking a strong thunderstorm near
Glen Dale, or near Moundsville, moving northeast at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Wheeling, Moundsville, Martins Ferry, Bellaire, Bethlehem,
Triadelphia, Valley Grove, Shadyside, McMechen, Powhatan Point, Glen
Dale, Bridgeport, Benwood, West Finley, Brookside, Clarington, West
Alexander, Neffs, Grove Oak, and Woodlands.
This includes the following highways...
Interstate 70 in Ohio between mile markers 222 and 225.
Interstate 70 in West Virginia between mile markers 0 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3980 8082 3983 8082 3984 8083 3985 8082
3985 8093 4000 8102 4017 8048 3991 8035
3978 8086
TIME...MOT...LOC 0658Z 246DEG 37KT 3993 8085
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
22Special weather statement, Feb 28, 2:49 AM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
249 AM EST Wed Feb 28 2024
PAZ073>076-280815-
Fayette Ridges PA-Westmoreland Ridges PA-Westmoreland PA-Fayette PA-
249 AM EST Wed Feb 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WESTMORELAND AND
NORTHEASTERN FAYETTE COUNTIES THROUGH 315 AM EST...
At 248 AM EST, Doppler radar was tracking a strong thunderstorm near
Scottdale, or near Connellsville, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Latrobe, Connellsville, Mount Pleasant, Scottdale, Lawson Heights,
New Stanton, South Connellsville, Perryopolis, Ligonier, Seven
Springs, Calumet-Norvelt, Dunbar, Everson, Vanderbilt, Smithton,
Dawson, Youngstown, Hunker, Laurel Mountain, and Donegal.
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 45 and 50.
Pennsylvania Turnpike between mile markers 76 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4020 7911 4020 7913 4018 7913 4018 7914
4016 7914 4016 7916 4012 7917 4011 7918
4012 7921 4010 7923 4009 7925 4003 7930
3992 7967 4015 7981 4038 7913 4037 7910
4028 7906
TIME...MOT...LOC 0748Z 246DEG 48KT 4006 7964
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
22Special weather statement, Feb 28, 3:07 AM EST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
307 AM EST Wed Feb 28 2024
PAZ007-013-280830-
Lawrence PA-Mercer PA-
307 AM EST Wed Feb 28 2024
...A STRONG THUNDERSTORM WILL IMPACT MERCER AND NORTHERN LAWRENCE
COUNTIES THROUGH 330 AM EST...
At 306 AM EST, Doppler radar was tracking a strong thunderstorm over
Hubbard, or near Youngstown, moving east at 65 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hermitage, Sharon, Grove City, Sharpsville, Farrell, New Wilmington,
Mercer, Pulaski, Stoneboro, New Bedford, West Middlesex, Plain Grove
Township, Sandy Lake, Clark, Wheatland, Fredonia, Jackson Center, New
Lebanon, Volant, and Maurice K Goddard State Park.
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 108 and 131.
Interstate 80 in Pennsylvania between mile markers 0 and 27.
Interstate 376 in Pennsylvania between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4117 8000 4107 8010 4103 8052 4131 8052
4144 8000
TIME...MOT...LOC 0806Z 250DEG 55KT 4118 8060
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TCSpecial weather statement, Feb 28, 4:08 AM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
408 AM EST Wed Feb 28 2024
PAZ008-009-014>016-280945-
Jefferson PA-Butler PA-Forest PA-Clarion PA-Venango PA-
408 AM EST Wed Feb 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN VENANGO...NORTHEASTERN
BUTLER...NORTHWESTERN JEFFERSON...NORTHERN CLARION AND SOUTHWESTERN
FOREST COUNTIES THROUGH 445 AM EST...
At 407 AM EST, Doppler radar was tracking a strong thunderstorm 9
miles west of Knox, moving east at 65 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Clarion, Marienville, Knox, Seneca, Emlenton, Clintonville,
Shippenville, Kennerdell, Barkeyville, Sigel, Fryburg, Fisher,
Leeper, Cherry Valley, Cook Forest State Park, Cranberry Township,
Clarington, and Clear Creek State Park.
This includes Interstate 80 in Pennsylvania between mile markers 29
and 52, and
between mile markers 56 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4153 7909 4125 7909 4117 7969 4112 7997
4130 7999
TIME...MOT...LOC 0907Z 251DEG 58KT 4124 7972
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
TCSpecial weather statement, Feb 28, 5:45 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
545 AM EST Wed Feb 28 2024
OHZ039-048-281130-
Tuscarawas OH-Coshocton OH-
545 AM EST Wed Feb 28 2024
...STRONG THUNDERSTORMS WILL IMPACT COSHOCTON AND CENTRAL TUSCARAWAS
COUNTIES THROUGH 630 AM EST...
At 545 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Danville to near Johnstown. Movement was
east at 65 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Philadelphia, Dover, Coshocton, Newcomerstown, Strasburg, West
Lafayette, Sugarcreek, Bolivar, Baltic, Mineral City, Warsaw,
Conesville, Parral, Stone Creek, Zoar, Plainfield, Nellie, Chili, New
Guilford, and Walhonding.
This includes Interstate 77 in Ohio between mile markers 67 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM EST for east central
Ohio.
&&
LAT...LON 4046 8218 4044 8167 4063 8167 4065 8148
4067 8146 4067 8145 4066 8144 4065 8145
4065 8132 4022 8162 4022 8167 4015 8167
4017 8219
TIME...MOT...LOC 1045Z 258DEG 55KT 4048 8232 4020 8276
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TCSpecial weather statement, Feb 28, 6:12 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
612 AM EST Wed Feb 28 2024
OHZ057-281145-
Muskingum OH-
612 AM EST Wed Feb 28 2024
...A STRONG THUNDERSTORM WILL IMPACT MUSKINGUM COUNTY THROUGH 645 AM
EST...
At 611 AM EST, Doppler radar was tracking a strong thunderstorm near
Marne, or near Heath, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Zanesville, New Concord, South Zanesville, North Zanesville, Dresden,
Frazeysburg, Philo, Pleasant Grove, Gratiot, Fultonham, Norwich,
Cannelville, High Hill, Ruraldale, Chandlersville, Bridgeville,
Duncan Falls, East Fultonham, Otsego, and Drake.
This includes Interstate 70 in Ohio near mile marker 143, and between
mile markers
145 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM EST for east central
Ohio.
&&
LAT...LON 3995 8223 3995 8220 4017 8219 4015 8172
3993 8173 3993 8169 3976 8170 3977 8207
3982 8208 3982 8217 3991 8216 3991 8223
TIME...MOT...LOC 1111Z 264DEG 53KT 4002 8236
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TCThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 9:23 PM EST | Special Weather Statement | PBZ | Armstrong | 37 min |
| Feb 28, 2:49 AM EST | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Feb 28, 3:07 AM EST | Special Weather Statement | PBZ | Mercer | 23 min |
| Feb 28, 4:08 AM EST | Special Weather Statement | PBZ | Clarion | 37 min |
| Feb 28, 7:42 AM EST | Special Weather Statement | PBZ | Allegheny, Washington | 33 min |
| Feb 28, 7:55 AM EST | Severe Thunderstorm Warning | PBZ | Greene, Washington | 35 min |
| Feb 28, 8:07 AM EST | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Beaver, Butler, Washington | 102 min |
| Feb 28, 8:25 AM EST | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 35 min |
| Feb 28, 9:02 AM EST | Special Weather Statement | PBZ | Somerset | 28 min |
| Feb 28, 1:58 AM EST | Special Weather Statement | PBZ | Marshall, Ohio | 32 min |
| Feb 28, 7:09 AM EST | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 51 min |
| Feb 28, 7:16 AM EST | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Ohio | 29 min |
| Feb 28, 3:03 PM EST | Special Weather Statement | PBZ | Preston | 42 min |
| Feb 28, 1:01 AM EST | Special Weather Statement | PBZ | Muskingum | 14 min |
| Feb 28, 1:10 AM EST | Special Weather Statement | PBZ | Muskingum | 35 min |
| Feb 28, 1:17 AM EST | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 28 min |
| Feb 28, 5:45 AM EST | Special Weather Statement | PBZ | Coshocton, Tuscarawas | 45 min |
| Feb 28, 6:12 AM EST | Special Weather Statement | PBZ | Muskingum | 33 min |
| Feb 28, 6:27 AM EST | Special Weather Statement | PBZ | Carroll, Coshocton, Guernsey, Muskingum, Tuscarawas | 48 min |
| Feb 28, 6:44 AM EST | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 31 min |
| Feb 28, 7:01 AM EST | Special Weather Statement | PBZ | Belmont, Harrison, Jefferson | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.